# SDR VNAA2019012311101

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 8,092 hours, 7,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 01991
- Condition: Overtemp
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, THE CREW REPORTED SMOKE IN THE CABIN. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT ISSUE. MAINTENANCE TROUBLESHOT AND FOUND THE RT PACK OVERTEMPED AND SIEZED. DEFERRED THE RT PACK.  REMOVED AND REPLACED RH ACM OPS CHECK GOOD. THIS CLEARS MEL.
